# SDR USAASB99199

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2851 - AT ROTATION, CREW HEARD AND FELT A LOUD BANG.  ALL ENGINE INDICATIONS WERE NORMAL.  FLAMES OR A FLASH WERE LATER REPORTED BY A PASSENGER OFF THE RIGHT SIDE OF THE AIRCRAFT.  AT APPROXIMATELY 5,000 FT.  CAPTAIN DECLARED AN EMERGENCY AND PREPPED THE CABIN.  FLIGHT RETURNED TO FIELD TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A BOROSCOPE INSPECTION OF THE RIGHT ENGINE COMPRESSOR AND HOT SECTION  PER MAINTENANCE MANUAL CHAPTER 72.  NO DEFECTS NOTED.  ACCOMPLISHED POWER RUN PER MM 71-09-200.  ALL PARAMETERS CHECK GOOD.  (M)
